International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 3, Part A

On transmuted skewed Laplace distribution and its application


Author(s): Thomas Adidaumbe Ugbe and Jude Iroka

Abstract: The aim of this study is to add a shape parameter into the existing 3-parameter skewed Laplace distribution using the method of transmutation and apply the proposed distribution on two life simulated data generated using R-statistical software. The parameters of the proposed distribution are obtained using the method of maximum likelihood estimation. The fitness of the proposed distribution was compared with that of existing skewed Laplace distribution and four parameter Weibull distribution using measures of fitness criteria, and the results obtained showed that the proposed model can be used effectively to model real life situations than the Skewed Laplace Distribution. The results also showed that the Four Parameter Weibull Distribution which is a competing model performed better than the Skewed Laplace Distribution and Transmuted Skewed Laplace Distribution.

DOI: 10.22271/maths.2022.v7.i3a.824

Pages: 49-53 | Views: 79 | Downloads: 6

Download Full Article: Click Here
How to cite this article:
Thomas Adidaumbe Ugbe, Jude Iroka. On transmuted skewed Laplace distribution and its application. Int J Stat Appl Math 2022;7(3):49-53. DOI: 10.22271/maths.2022.v7.i3a.824
Call for book chapter
International Journal of Statistics and Applied Mathematics